Banner for leaf pages 2

Foreign body sensation in eye

Also known as Feels like something in eye

Foreign body sensation in eye is encountered rarely on Symcat. We will add more content to this page if enough people like you show interest.

What causes it?

The most common causes of foreign body sensation in eye are cataract, dry eye of unknown cause, and chronic glaucoma. Other possible causes, such as macular degeneration, are more rare.


What might my doctor prescribe?

Common Tests and Procedures

Patients with foreign body sensation in eye often receive other therapeutic procedures on eyelids; conjunctiva; cornea, nonoperative removal of foreign body, ophthalmic examination and evaluation, ophthalmologic and otologic diagnosis and treatment, other intraocular therapeutic procedures, lens and cataract procedures, diagnostic spinal tap and other or therapeutic nervous system procedures .

Common Medications

The most commonly prescribed drugs for patients with foreign body sensation in eye include erythromycin, moxifloxacin (avelox), prednisolone ophthalmic, proparacaine ophthalmic, tropicamide ophthalmic, fluorescein ophthalmic, gentamicin ophthalmic, latanoprost, ocular lubricant, gatifloxacin (zymar), tetracaine (one touch), phenylephrine (duramax) and loteprednol ophthalmic .

Who is at risk?

Groups of people at highest risk for foreign body sensation in eye include age 75+ years. On the other hand, age < 1 years almost never get foreign body sensation in eye.

Age

< 1 years
0.0x
1-4 years
0.1x
5-14 years
0.4x
15-29 years
0.6x
30-44 years
0.9x
45-59 years
1.2x
60-74 years
1.4x
75+ years
2.4x

Sex

Male
1.1x
Female
0.9x

Race/Ethnicity

Black
0.7x
Hispanic
0.9x
White
1.1x
Other
1.2x
Ajax-loader Loading...